Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Journal Article

Review: The Subprime Solution by Robert J. Shiller

Reviewed Work: The Subprime Solution by Robert J. Shiller
Review by: Oscar T. Brookins
Eastern Economic Journal
Vol. 36, No. 3 (Summer 2010), pp. 421-423
Stable URL: http://www.jstor.org/stable/20749574
Page Count: 3
  • More info
  • Add to My Lists
  • Cite this Item
Preview not available

Page Thumbnails

  • Thumbnail: Page 
421
    421
  • Thumbnail: Page 
422
    422
  • Thumbnail: Page 
423
    423